# SDR UPS96421279

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Shorted
- Location: Apu
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE-N/A, ON SHORT FINAL APU A FAULT LIGHT CAME ON AND STAYED ON UNTIL SHUTDOWN, CHECKLIST INTERMITTENT FIRE BELL.  FOUND APU A-LOOP SHORTED, REPOSITIONED.
